Discussions that mention accutane

Bone Disorders board


Susan....that is an interesting question.....there is definitely
a connection between osteonecrosis of the jaw or bone death
and taking oral or IV bisphosphonates or fosamax or boniva
etc. I am not sure the connection with the accutane. Even
with the fosomax, the thing that is the trigger for the jaw bone death is an oral infection and than some form of dental
surgery like an extraction and then the infection goes to the
bone and the bone dies because the blood supply as been
cut off. Why not look up different articles under dermatology
and see if there is anything written in journals that show a
study and a connection. good luck and happy researching.
Karen
That is exactly what I am doing. Lots of research. I know one other person with this and she was also on Accutane. Accutane can in fact cause bone disease and delayed healing.

I know a lot about the drugs you talk about. A lot of people have been very hurt by them. There is a class action lawsuit against the drug makers.

Thanks for replying.

Susan